# SDR SIMA20190905001

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 30,516 hours, 25,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN. C/A-LUBRICATRED MAIN AIRFRAME ROLLERS CABIN DOOR IAW AMM 53-21-02.
